MAUDE Adverse Event Report: ANGELINI THERMACARE MUSCLE/JOINT 8HR 3CT; HOT OR COLD DISPOSABLE PACK.

ANGELINI THERMACARE MUSCLE/JOINT 8HR 3CT; HOT OR COLD DISPOSABLE PACK.
Model Number ThermaCare HeatWraps - Muscle & Joint
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Peeling (1999); Blister (4537)
Type of Reportable Event Serious Injury
Event or Problem Description
On 14-sep-2021, a spontaneous report from the united states was received via telephone from a consumer regarding a female consumer who was using a thermacare menstrual 8hr heat wrap.Medical history included menstrual pain.Additional medical history and concomitant products were not provided.On an unspecified date, the consumer topically applied a thermacare menstrual 8hr heat wrap for menstrual pain.After the consumer wore a thermacare menstrual 8hr heat wrap for 8 hours while working, the consumer noted that the she had a blister, "like the first layer of skin was gone." follow up attempts have been attempted and unsuccesful in obtaining additional information.
 
Additional Manufacturer Narrative
The root cause cannot be identified.There was limited device-specific information provided, no batch numbers or return samples were available for evaluation.Without batch reference numbers, a manufacturing and technical assessment cannot be completed for the wraps involved in this case.No product quality-related trend was identified for the subclass adverse event safety request for investigation.The manufacturing operations employ quality control procedures, including in process testing, thermal testing, and visual inspection, to ensure the quality of the packaged product.The product effect may vary with each individual.Care should be taken when using the device, following all safety and use information as provided with the wrap to avoid the risks of blisters or other skin irritations.This is an adverse event for "a blister".A risk calculation cannot be determined as there is no reasonable suggestion of a device malfunction.

Brand Name
THERMACARE MUSCLE/JOINT 8HR 3CT
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
ANGELINI
1231 wyandotte dr
albany GA 31705
MDR Report Key12570335
Report Number3007593958-2021-00038
Device Sequence Number19843128
Product Code IMD
UDI-Device Identifier00305733013038
UDI-Public00305733013038
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberThermaCare HeatWraps - Muscle & Joint
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;